Itching and burning in an
Getting itching and burning in anal area from 2days .please suggest a ointment to less the burning and itching
Like the answers? Chat privately with the doctor of your choice
Hello there...I can understand your concern. It is very unsafe to use any creams or ointment without proper diagnosis, especially around mucosal surfaces. Dermatological conditions require close clinical examination. So kindly consult a dermatologist for further evaluation and treatment. Avoid using creams especially steroids as they can cause atrophy.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.